# SDR ASMF200506029

- Difficulty date: June 28, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 42,590 hours, 30,699 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 6861000001
- Part serial: 00721
- Condition: Failed
- Location: Cockpit
- Part time: 2,432 hours, 1,507 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF FLIGHT INTERPHONE FROM CABIN TO FLIGHT DECK OF 3RD STATION INOPERATIVE.  INTERPHONE WAS DISCONNECTED AND DEFERRED IAW MEL 23-8.  DURING OVERNIGHT SERVICE, HANDSET NR 4 WAS REPLACED IAW MM 23-50-00, TESTED CORRECT.  DEFERRED REPORT WAS CLOSED.
